Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 211, NWS Amarillo, TX

June 29, 20185 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 29, 2018, 9:38 PM CDT for 5 counties in Texas. It was in force for 97 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2018, 9:38 PM CDT (02:38 UTC)
Expired
Jun 29, 2018, 11:15 PM CDT
In force
97 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 10:07 PM CDTTSTM WND GST 602 Nnw Mclean, TXLATE REPORT OF 60 MPH ESTIMATED WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1016 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
2808 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

681 
WUUS54 KAMA 300238
SVRAMA
TXC087-129-179-211-483-300415-
/O.NEW.KAMA.SV.W.0211.180630T0238Z-180630T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
938 PM CDT FRI JUN 29 2018

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Wheeler County in the Panhandle of Texas...
  Eastern Gray County in the Panhandle of Texas...
  Collingsworth County in the Panhandle of Texas...
  Southeastern Hemphill County in the Panhandle of Texas...
  Eastern Donley County in the Panhandle of Texas...

* Until 1115 PM CDT.

* At 938 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles northeast of Lefors to 5 miles northeast of
  Lelia Lake, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible.

* Locations impacted include...
  Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
  Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
  Samnorwood, Kellerville, Dozier and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
      3475 10000
TIME...MOT...LOC 0238Z 251DEG 33KT 3548 10069 3497 10072 

HAIL...<.75IN
WIND...60MPH
 
$$

LG
5 follow-up statements
272 
WWUS54 KAMA 300305
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1005 PM CDT FRI JUN 29 2018

TXC087-129-179-211-483-300415-
/O.CON.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1005 PM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WHEELER...EASTERN GRAY...COLLINGSWORTH...SOUTHEASTERN HEMPHILL
AND EASTERN DONLEY COUNTIES...

At 1004 PM CDT, severe thunderstorms were located along a line
extending from 5 miles west of New Mobeetie to 5 miles north of
Hedley, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
      3475 10000
TIME...MOT...LOC 0304Z 260DEG 17KT 3554 10054 3494 10063 

HAIL...<.75IN
WIND...60MPH
 
$$

LG
921 
WWUS54 KAMA 300328
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1028 PM CDT FRI JUN 29 2018

TXC087-129-179-211-483-300415-
/O.CON.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1028 PM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WHEELER...EASTERN GRAY...COLLINGSWORTH...SOUTHEASTERN HEMPHILL
AND EASTERN DONLEY COUNTIES...

At 1028 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of New Mobeetie to 8 miles northwest
of Quail, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
      3475 10000
TIME...MOT...LOC 0328Z 253DEG 24KT 3548 10051 3496 10055 

HAIL...<.75IN
WIND...60MPH
 
$$

LG
018 
WWUS54 KAMA 300353
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1053 PM CDT FRI JUN 29 2018

TXC087-129-179-211-483-300415-
/O.CON.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1053 PM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WHEELER...EASTERN GRAY...COLLINGSWORTH...SOUTHEASTERN HEMPHILL
AND EASTERN DONLEY COUNTIES...

At 1053 PM CDT, severe thunderstorms were located along a line
extending from Briscoe to 6 miles northwest of Memphis, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
      3475 10000
TIME...MOT...LOC 0353Z 242DEG 32KT 3556 10029 3478 10063 

HAIL...<.75IN
WIND...60MPH
 
$$

LG
062 
WWUS54 KAMA 300402
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1102 PM CDT FRI JUN 29 2018

TXC087-129-179-211-483-300415-
/O.CON.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1102 PM CDT FRI JUN 29 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WHEELER...EASTERN GRAY...COLLINGSWORTH...SOUTHEASTERN HEMPHILL
AND EASTERN DONLEY COUNTIES...

At 1102 PM CDT, a severe thunderstorm was located 5 miles northwest
of Memphis, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Wellington, Shamrock, Briscoe, Wheeler, Mclean, Hedley, Dodson,
Lutie, Lelia Lake, New Mobeetie, Twitty, Allison, Lela, Quail,
Samnorwood, Kellerville, Dozier and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
      3475 10000
TIME...MOT...LOC 0402Z 255DEG 24KT 3477 10063 

HAIL...<.75IN
WIND...60MPH
 
$$

LG
261 
WWUS54 KAMA 300412
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1112 PM CDT FRI JUN 29 2018

TXC087-129-179-211-483-300421-
/O.EXP.KAMA.SV.W.0211.000000T0000Z-180630T0415Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1112 PM CDT FRI JUN 29 2018

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER...EASTERN GRAY...
COLLINGSWORTH...SOUTHEASTERN HEMPHILL AND EASTERN DONLEY COUNTIES
WILL EXPIRE AT 1115 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3475 10080 3558 10066 3562 10054 3593 10000
      3475 10000
TIME...MOT...LOC 0411Z 251DEG 33KT 3480 10053 

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 9:05 PM CDT, 33 minutes earlier.

Area forecast discussion, Jun 29, 9:05 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
905 PM CDT Fri Jun 29 2018

.UPDATE...
Updated forecast for trends of temps and precip tracking.

Beat

&&

.PREV DISCUSSION... /Issued 533 PM CDT Fri Jun 29 2018/

AVIATION...
A thunderstorm may affect the AMA TAF site early in this forecast,
otherwise, DHT and GUY are expected to stay thunderstorm free
through this forecast. South to southwest winds will common at
AMA and GUY this forecast. But winds will turn to the north behind
a surface trough at DHT around mid day on Saturday.

PREV DISCUSSION... /Issued 344 PM CDT Fri Jun 29 2018/

DISCUSSION...A longwave upper level trof moving across the
western United States, along with a ridge out east, will place the
region under southwesterly flow through the entirety of the
forecast period. Starting with today thunderstorm activity is
already forming across eastern New Mexico and the southwestern
Texas Panhandle due to lift from an incoming shortwave trof. This
weather system will act on about 1000-2000 J/kg of MLCAPE in an
environment with around 1.25 to 1.5 inches of PWV, but shear is
going to be limited as forecast guidance shows only 10-20 kts of
0-6 km bulk shear. Given this, storms could be strong to
marginally severe with most storms lasting into the evening or
overnight hours. Any storms that can become anchored along an
outflow boundary when the low level jet kicks in around sunset may
persist longer into the overnight hours and has the greatest
potential to be severe if it does so. In addition, slow storm
motion may present areas with localized flooding given the
moist environment. Convective activity should start to wane after
sunset and clearing out by early Saturday morning.

An approaching cold front on Saturday will bring better dynamics
into play across the region, with another passing shortwave trof
embedded in the southwesterly flow. A surface trof/weak dryline
could potentially become established across the TX/NM border
region, with discrete storms to the east of it and potentially
storms becoming linear along it. The MLCAPE values for the region
east of the sfc trof/dryline looks to be around 1500 to 2500 J/kg
with PWV values around an inch to an inch and a quarter. Similar
to today, shear looks to be weak so outflow boundaries will play a
role in where the focus of the strongest storms could potentially
be. Strong to marginally severe storms should start to form after
3 PM CDT Saturday afternoon and could linger into the early
morning hours on Sunday. As the cold front dives south across the
CWA early Sunday morning, this could serve as another focal region
for further thunderstorm development with slightly better shear
ahead of and along it. Activity on Sunday afternoon, given the
slightly "cooler" environment behind the frontal boundary might be
limited to the southeastern Panhandles given potential for higher
temperatures in that area.

Heading into next week, this pattern is expected to continue with
the possibility for convection shifting focus towards the
northwestern Panhandles. Shortwave trofs could aid convection in
spreading storms further east, but confidence is too low to
forecast that possible situation at this time given overall model
guidance trends. The forecast will be monitored further for this
possibility, especially given the 4th of July (Independence Day)
celebrations in the area. Shower and thunderstorm activity could
briefly pause Wednesday afternoon as a ridge starts to build in
New Mexico, but model guidance is showing a potential tropical
wave/feature moving in from the east/southeast by late Wednesday
into Thursday. It is too early to tell if a) this feature exists
in the manner that the models are showing and b) whether it will
have a pronounced impact on our area.

Temperatures throughout the forecast period are expected to be
near to above normal, with highs in the mid to upper 90s today and
tomorrow before "cooling" into the lower 90s on Sunday. High
temperatures will recover into the upper 90s to around 100
areawide on Monday and persist through about Wednesday. Thursday
could be cooler (lower to mid 90s) as ridge axis reorients with
lower heights across our area.

Bieda

AVIATION...Previous Discussion...18Z TAFs...
No major changes to the aviation forecast for the next 24 hours or
so. VFR conditions still expected to be the prevailing conditions,
even with scattered thunderstorms developing after 21Z. Satellite
imagery shows the short wave trough moving through New Mexico,
increasing lift to the east. Expect cloud cover to continue to
increase, first at the high levels, then eventually down to around
50Kft near thunderstorms.

High resolution CAMs in general agreement that scattered
thunderstorms will begin to develop at or just after 21Z...and
last at least through the mid evening hours. A few runs are even
suggesting a longer period of thunder, until around midnight.
Current TAF will carry thunder through 02Z, and will amend if this
needs to be lengthened.

Fox

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

15/16
Hazardous weather outlook, Jun 29, 2:57 PM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
257 PM CDT Fri Jun 29 2018

OKZ001>003-TXZ001>020-317-300800-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
257 PM CDT Fri Jun 29 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will be possible this afternoon through tonight
across the Texas and Oklahoma Panhandles. Some of the storms may
become strong to marginally severe with hail up to quarter size
and thunderstorm wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible across the Oklahoma and Texas
Panhandles Saturday through Tuesday and Thursday mainly during
the afternoon and nighttime hours. Some of these storms may become
strong or marginally severe. However, widespread severe weather
is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Bieda

In the hours before

Special weather statement, Jun 29, 7:27 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Amarillo TX
727 PM CDT FRI JUN 29 2018

TXZ003-007-008-300100-
Hutchinson TX-Hansford TX-Moore TX-
727 PM CDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON...
SOUTHWESTERN HANSFORD AND NORTHEASTERN MOORE COUNTIES UNTIL 800 PM
CDT...

At 727 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Pringle, or 17 miles east of Dumas, moving northeast at
10 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Stinnett, Morse and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3614 10146 3604 10125 3581 10124 3578 10168
      3601 10182 3606 10169 3605 10163 3608 10162
TIME...MOT...LOC 0027Z 240DEG 9KT 3590 10166

LG
Local storm report, Jun 29, 8:02 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
802 PM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND GST     GOODNIGHT               35.03N 101.19W
06/29/2018  M61 MPH          ARMSTRONG          TX   MESONET

&&

EVENT NUMBER AMA1800368

LG
Special weather statement, Jun 29, 8:06 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Amarillo TX
806 PM CDT FRI JUN 29 2018

TXZ008-013-300130-
Hutchinson TX-Carson TX-
806 PM CDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR CARSON AND SOUTHEASTERN
HUTCHINSON COUNTIES UNTIL 830 PM CDT...

At 806 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Panhandle, moving northeast at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Borger, Panhandle, White Deer and Skellytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3537 10151 3574 10134 3581 10109 3558 10108
      3523 10114
TIME...MOT...LOC 0106Z 206DEG 27KT 3541 10137

LG
Special weather statement, Jun 29, 8:11 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Amarillo TX
811 PM CDT FRI JUN 29 2018

TXZ013-014-018-019-300145-
Gray TX-Donley TX-Carson TX-Armstrong TX-
811 PM CDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...
SOUTHEASTERN CARSON...SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY
COUNTIES UNTIL 845 PM CDT...

At 810 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Groom, or 16 miles northwest of Clarendon, moving
northeast at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Groom, Howardwick, Alanreed, Lake Mcclellan and Greenbelt Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3491 10098 3513 10121 3544 10104 3541 10080
      3525 10066
TIME...MOT...LOC 0110Z 211DEG 20KT 3512 10107

LG
Special weather statement, Jun 29, 8:45 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Amarillo TX
845 PM CDT FRI JUN 29 2018

TXZ004-008-009-300245-
Hutchinson TX-Ochiltree TX-Roberts TX-
845 PM CDT FRI JUN 29 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUTCHINSON...
NORTHERN ROBERTS AND OCHILTREE COUNTIES UNTIL 945 PM CDT...

At 845 PM CDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Pringle, or 19 miles south of Spearman, moving
northeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Perryton, Wolf Creek Park, Waka and Farnsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3579 10111 3597 10122 3605 10118 3606 10109
      3627 10109 3650 10099 3650 10055 3603 10054
TIME...MOT...LOC 0145Z 228DEG 30KT 3592 10111

LG
Local storm report, Jun 29, 9:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
907 PM CDT FRI JUN 29 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     GROOM                   35.20N 101.11W
06/29/2018  M68 MPH          CARSON             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1800369

BEAT

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:27 PM CDTSpecial Weather StatementAMAHutchinson33 min
Jun 29, 8:06 PM CDTSpecial Weather StatementAMACarson24 min
Jun 29, 8:11 PM CDTSpecial Weather StatementAMAGray34 min
Jun 29, 8:24 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray96 min
Jun 29, 8:45 PM CDTSpecial Weather StatementAMAOchiltree60 min
Jun 29, 10:38 PM CDTSpecial Weather StatementAMAHemphill, Lipscomb67 min
Jun 29, 11:27 PM CDTSpecial Weather StatementAMACollingsworth63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.